# SDR SWIA2017102543906

- Difficulty date: October 5, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 34,363 hours, 21,070 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 319 BETWEEN STRINGERS 25L AND 26R.   INSTALLED A NEW FRAME IAW REO.
